RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2018, том 9, номер 3, страницы 25–32 (Mi emj303)  

General coupled fixed point theorem for a nonlinear contractive condition in a cone metric space

Sh. Bhaumik, S. K. Tiwari

Department of Mathematics, Dr. C. V. Raman University, Bilaspur (C.G.), India

Аннотация: The existence and uniqueness of coupled fixed point theorem has been proved under various contractive condition in a cone metric space. The result is verified with the help of suitable example.

Ключевые слова и фразы: coupled fixed point, cone metric space, fixed point theorem.

DOI: https://doi.org/10.32523/2077-9879-2018-9-3-25-32

Полный текст: PDF файл (323 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 47H10, 54H25, 37C25, 55M20, 58C30
Поступила в редакцию: 30.10.2017
Язык публикации: английский

Образец цитирования: Sh. Bhaumik, S. K. Tiwari, “General coupled fixed point theorem for a nonlinear contractive condition in a cone metric space”, Eurasian Math. J., 9:3 (2018), 25–32

Цитирование в формате AMSBIB
\RBibitem{BhaTiw18}
\by Sh.~Bhaumik, S.~K.~Tiwari
\paper General coupled fixed point theorem for a nonlinear contractive condition in a cone metric space
\jour Eurasian Math. J.
\yr 2018
\vol 9
\issue 3
\pages 25--32
\mathnet{http://mi.mathnet.ru/emj303}
\crossref{https://doi.org/10.32523/2077-9879-2018-9-3-25-32}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000451144400003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85057758087}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj303
  • http://mi.mathnet.ru/rus/emj/v9/i3/p25

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:48
    Полный текст:31
    Литература:4

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019